Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Cramps after taking ducolax tablets. Tried bowel movement. Sudden intense headache. Possible problem?

Last night I took 2 ducolax tablets before bedtime and woke up with cramps . I tried to have a bowel movement and all of a sudden had a fierce headache on both sides of my head. I took two aspirins and put an ice pack on my head. Today the headache is still there but not as intense. What could be the problem. I am very anemic with a very low blood count and have radioactive iodine for Graves disease. Should I see a neurologist?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Wel come to health care magic
Dear patient , some times excessive straing can cause severe headache due to rise in pressure through out the body including in the head, but i don't think it could have been any serious problem like subarachnoid haemorrhage because that could have worsened with the intake of aspirin as aspirin is a blood thinner and could have worsened subarachnoid haemorrhage. how ever if you want to seek a neurologist consultation there is nothing wrong in it , i will also suggest a consultation with an endocrinologist also because you are taking radio active iodine for graves disease and as you say that you are very anaemic, have low blood counts and have also developed constipation for which you needed to take dulcolex, may be you are developing hypothyroidism also , endocrinologist will get your thyroid profile repeated and will adjust the dose of radioactive iodine
wish you good luck
Dr Arshad
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor